Communications in Analysis and Geometry

Volume 22 (2014)

Number 3

Mean curvature and compactification of surfaces in a negatively curved Cartan-Hadamard manifold

Pages: 387 – 420

DOI: http://dx.doi.org/10.4310/CAG.2014.v22.n3.a1

Authors

Antonio Esteve (IES Alfonso VIII, Cuenca, Spain; Departamento de Análisis Económico y Finanzas, Universidad de Castilla-la Mancha, Spain)

Vicente Palmer (Departament de Matemàtiques, Institute of New Imaging Technologies, Universitat Jaume I, Castellon, Spain)

Abstract

We state and prove a Chern-Osserman-type inequality in terms of the volume growth for complete surfaces with controlled mean curvature properly immersed in a Cartan-Hadamard manifold $N$ with sectional curvatures bounded from above by a negative quantity $K_N \leq b \lt 0$.

Full Text (PDF format)